MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCUSTICK II; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION ACCUSTICK II; INTRODUCER, CATHETER
Model Number 35615
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2018 as no event date was reported.
 
Event or Problem Description
It was reported that the marker band was not in the right location.A.038 accustik ii system was selected for use.It was noted that the marker of the device was not in the right location on the dilator.No patient complications were reported.

Brand Name
ACCUSTICK II
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7877442
Report Number2134265-2018-60935
Device Sequence Number186650
Product Code KGZ
UDI-Device Identifier08714729157588
UDI-Public08714729157588
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K952828
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2021
Device Model Number35615
Device Catalogue Number35615
Device Lot Number0022252740
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2018
Initial Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1